MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during procedure, the coil prematurely deployed.There were no clinical consequences to the patient.No additional information is available at this time.
 
Additional Manufacturer Narrative
Expiration date: updated.Manufacturing date: updated.The device history record confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Information available indicated that the device was confirmed to be in good condition prior to use.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9359788
Report Number3008881809-2019-00355
Device Sequence Number13976516
Product Code HCG
UDI-Device Identifier04546540676542
UDI-Public04546540676542
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Catalogue NumberM0035476200
Device Lot NumberLOT:20970920
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1